# SDR ASAA0946246

- Difficulty date: July 15, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602312A
- Condition: Activated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT I/B CORNER LOWER SURFACE CHAFED.  PREPPED CHAFED AREA, FABRICATED, TREATED, PRIMED AND BONDED REPAIR DOUBLER.
